# SDR HALA2017050300110

- Difficulty date: May 3, 2017
- Submitted: May 4, 2017
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 57,015 hours, 10,425 cycles
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: O-Ring
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND HYDRAULIC FLUID LEAKING FROM LEFT ENGINE PYLON COMMON DRAIN. FOUND HYDRAULIC LEAK ON LEFT ENGINE RETURN FILTER MODULE DPI. REMOVED DPI AND REPLACED DAMAGED O-RINGS PER AMM 29-11-15 LEAK CKS GOOD. SERVICED HYDRAULIC FLUID LEVELS TO FULL PER AMM 12-12-01.
